MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. BIVONA CUSTOMIZED TRACHEOSTOMY TUBES; TUBE TRACHEOSTOMY AND TUBE CUFF

SMITHS MEDICAL ASD, INC. BIVONA CUSTOMIZED TRACHEOSTOMY TUBES; TUBE TRACHEOSTOMY AND TUBE CUFF
Model Number FT19DN70NSC848N
Medical Device Problem Codes Inflation Problem (1310); Defective Device (2588)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No information has been provided to date.Device was returned for investigation.Visual inspection showed no defect to the device.When functional testing was done, the cuff was able to inflate after manipulation.The investigators stated that the dimensional complaint could have been due to a miscommunication between them and the healthcare provider who requested the device.Device history record review of the custom trach was done where no instance of non conformance were found.
 
Event or Problem Description
It was reported that the custom trach the customer ordered was supposed to be 70mm and they received 80mm.The cuff was also not inflating.There has been no report of patient involvement during use issue or no observable clinical symptoms or a change in symptoms identified in the patient.

Brand Name
BIVONA CUSTOMIZED TRACHEOSTOMY TUBES
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
5700 west 23rd ave
gary IN 46406
Manufacturer (Section G)
SMITHS MEDICAL ASD, INC.
5700 west 23rd ave
gary IN 46406
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key16257902
Report Number3012307300-2023-00709
Device Sequence Number14873523
Product Code JOH
UDI-Device Identifier15019517189957
UDI-Public15019517189957
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K923878
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFT19DN70NSC848N
Device Catalogue NumberFT19DN70NSC848N
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/05/2023
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/11/2022
Initial Report FDA Received Date01/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown